# SDR ASAA12511306

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 23,705 hours, 7,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1024091008
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGN OFF SEAT 14A.  RE-INSTALLED SIDEWALL EXIT SIGN AT SEAT 14A SECURITY CHECK GOOD.
